# SDR 20010511CW010

- Difficulty date: May 11, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N100YR
- Make and model: Cessna 421B
- Aircraft serial: 0437
- Engine: Cont GTSIO520C
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220413
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,580 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A CRACK APPROX   3 INCHES LONG WAS FOUND ON LEFT WING AFT SPAR, UPPER AFT CAP.  BELOW BAGGAGE RACELLE.
